Title: Positivity of continued fractions associated with rational Stieltjes moment problems
Authors: Bultheel, Adhemar ×
González-Vera, Pablo
Hendriksen, Erik
Njåstad, Olav #
Issue Date: 2003
Publisher: Rocky Mountain Mathematics Consortium
Series Title: The Rocky Mountain journal of mathematics vol:33 issue:2 pages:609-627
Conference: 2001: A Mathematical Odyssey location:Mesa State College, Grand Junction, CO date:6-10 August 2001
Abstract: The constructive solution of the strong Stieltjes moment problem can be linked with positive Perron-Caratheodory continued fractions (PC-fractions) which are contradictions of positive Thron continued fractions (T-fractions). Their approximants are two-point Pade approximants for a related function. The multi-point moment problem similarly leads to positive multi-point Pade continued fractions (MP-fraction) and positive extended multi-point Pade continued fractions (EMP-fraction) whose approximants are multi-point Pade approximants. These relationships are explored also in the situation where the positivity condition is dropped.
Description: editors: Bonan-Hamada, Cathy and Gustafson, Phil
ISSN: 0035-7596
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
jones.pdf Published 202KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science